MAUDE Adverse Event Report: OTICON MEDICAL - NEURELEC NEURO ZTI COCHLEAR IMPLANT; NEURO ZTI EVO

OTICON MEDICAL - NEURELEC NEURO ZTI COCHLEAR IMPLANT; NEURO ZTI EVO
Model Number NEURO ZTI EVO
Medical Device Problem Codes Communication or Transmission Problem (2896); Connection Problem (2900); Intermittent Communication Failure (4038)
Health Effect - Clinical Codes Failure of Implant (1924); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/13/2022
Type of Reportable Event Serious Injury
Event or Problem Description
Oticon medical representative reported a loss of communication with the cochlear implant neuro zti evo serial number (b)(4).
 
Additional Manufacturer Narrative
Oticon medical representative reported a loss of communication with the implant.No in vivo assessment report was received.Udi : (b)(4).
 
Additional Manufacturer Narrative
While this device has gained initial pma approval,it has not been commercialized, imported or sold in the us and no implantations have been performed as of the date of this report.The subject device is part of the voluntary field corrective action initiated for neuro zti on october 14th, 2021 (international recall #211014).
 
Event or Problem Description
Oticon medical representative reported a loss of communication with the cochlear implant neuro zti evo serial number (b)(6).The device was explanted.
 
Additional Manufacturer Narrative
While this device has gained initial pma approval,it has not been commercialized, imported or sold in the us and no implantations have been performed as of the date of this report.The subject device is part of the voluntary field corrective action initiated for neuro zti on (b)(6) 2021 (international recall #(b)(4)).
 
Event or Problem Description

Brand Name
NEURO ZTI COCHLEAR IMPLANT
Common Device Name
NEURO ZTI EVO
Manufacturer (Section D)
OTICON MEDICAL - NEURELEC
2720, chemin saint-bernard
porte 14
vallauris, 06220
FR  06220
Manufacturer (Section G)
NEURELEC / OTICON MEDICAL
2720 chemin saint bernard
vallauris, 06220
FR   06220
Manufacturer Contact
susan lambert
2720 chemin saint bernard
porte 14
vallauris, 06220
FR   06220
MDR Report Key14875075
Report Number3016743107-2022-00002
Device Sequence Number5073795
Product Code MCM
UDI-Device Identifier03663227801859
UDI-Public(01)03663227801859(11)201130(17)231130
Combination Product (Y/N)N
Initial Reporter CountryPO
PMA/510(K) Number
P200021
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/03/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date11/30/2023
Device Model NumberNEURO ZTI EVO
Device Catalogue NumberM80185
Device Lot Number20-05370
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/19/2022
Supplement Date Received by Manufacturer10/03/2022
10/03/2022
Initial Report FDA Received Date06/30/2022
Supplement Report FDA Received Date10/13/2022
06/07/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/30/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Hospitalization;
Patient Age69 YR
Patient SexUnknown